Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Functions on the model orbit in $E_{8}$


Authors: Jeffrey Adams, Jing-Song Huang and David A. Vogan Jr.
Journal: Represent. Theory 2 (1998), 224-263
MSC (1991): Primary 20G15, 22E46
Published electronically: June 2, 1998
MathSciNet review: 1628031
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We decompose the ring of regular functions on the unique coadjoint orbit for complex $E_{8}$ of dimension 128, finding that every irreducible representation appears exactly once. This confirms a conjecture of McGovern. We also study the unique real form of this orbit.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 20G15, 22E46

Retrieve articles in all journals with MSC (1991): 20G15, 22E46


Additional Information

Jeffrey Adams
Affiliation: Department of Mathematics, University of Maryland, College Park, Maryland 20742
Email: jda@math.umd.edu

Jing-Song Huang
Affiliation: Department of Mathematics, Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong
Email: mahuang@uxmail.ust.hk

David A. Vogan Jr.
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: dav@math.mit.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-98-00048-X
PII: S 1088-4165(98)00048-X
Received by editor(s): March 24, 1998
Received by editor(s) in revised form: April 17, 1998
Published electronically: June 2, 1998
Additional Notes: The first author was supported in part by NSF grant DMS-94-01074. The second author was partially supported by RGC-CERG grant number HKUST588/94P and HKUST713/96P. The third author was supported in part by NSF grant DMS-94-02994.
Article copyright: © Copyright 1998 American Mathematical Society